# SDR C2XA04IA062

- Difficulty date: June 8, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- FLIGHT 2673, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE GALLEY EMERGENCY LIGHT, AND FLOOR PROXIMITY LIGHTING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE GALLEY EMERGENCY LIGHT BULB, RESET THE EMERGENCY LIGHT SYSTEM, AND OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
